A 34-year-old member asked:
Disclaimer

what happens if you take too much benadryl (diphenhydramine)?

1 doctor answer
Dr. Stevan Cordas
57 years experience Internal Medicine
Benadryl (diphenhydramine): It ususally makes you have a dry mouth and get very sleepy.
Answered on May 8, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 45-year-old member asked:
Dr. Li-Min Hwang
45 years experience Obstetrics and Gynecology
Very drowsy: You may be very drowsy and may get hurt in accdients.
A 49-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Benadryl (diphenhydramine): mind you, you're already on other medications as mentioned in your profile, valium (diazepam) can interact with diphenhydramine (benadryl) and cause ... Read More
1
1 thank
A 40-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
NO: As long as you have no side effects from it, it is ok. The question is why are you taking it?
A 40-year-old member asked:
Dr. Marino Tavarez
A Verified Doctor answered
A US doctor answered Learn more
Benadryl (diphenhydramine): Is usually active in your system for about 4 hours

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month